See Alike in...

Alike App

Browser

Moonie44

913d

Does anyone else disassociate so badly to the point everything feels fake??

Top reply
    • wildflower440

      911d

      Worst feeling ever. Sends me directly into an anxiety attack.

    • wildflower440

      911d

      Worst feeling ever. Sends me directly into an anxiety attack.

    • ino

      911d

      Literally every day. I dissociate so hard everything looks like I'm watching a screen of what's going on.

    • Nik10

      912d

      Most of the time, I feel it for just a few minutes and quickly return to reality. Sometimes it takes hours for me to come back. I hate that feeling, and I don't know what to do with it. Does anyone have any advice?

    • MrFwarta

      912d

      Yep. Usually if I'm feeling anxious or having some sensory overload it gets worse. Ive noticed fluorescent lighting makes it worse for some reason too.

    • Moonie44

      913d

      ❤️ ❤️

    • Justinerosexx

      913d

      Yes sometimes I feel like a moon

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion